# SDR ASAA2017031220141

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,930 hours, 2,289 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIMARY CONTROL TEMP INOPERATIVE. ACFT  GROUNDED. FOUND TEMP CONTROLLER NR 2 TCV FLIGHT DECK FAULT ON PREVIOUS LEG. RAN BITE CHECK, FAULT CLEARED. CLEANED FLIGHT DECK AIR FILTER. RAN PACKS FOR 30 MINUTES. RAN BITE CHECK AGAIN, NO FAULTS FOUND.
